tranquil Posted August 28, 2008 Share Posted August 28, 2008 I'm on the Evra patch, I put on a new one every Sunday at 5pm. Every fourth Sunday I take it off, I then go to wednesday period-free, then the next Sunday, my period ends once I put the patch back on. Last sunday (August 17) I took the patch off because it was the fourth week. Monday night (August 18 ) I slept with one of my ex's unprotected (I know, very stupid, but it was heat of the moment, and also I have been sleeping with my latest ex for the past 7 months unprotected and haven't gotten pregnant, I think I might be infertile). That wednesday I get my period like normal. Sunday I put the patch back on and think everything's good. My period ended like normal. That Monday, I start spotting, very weird because I NEVER spot, I also had to pee ALOT. I normally pee 3 times a day, that Monday I peed atleast 10 times within 6 hours, and everytime I wiped the toilet paper came away a muddy-reddish color, but my pee was a normal color. (I'm sorry if that was too graphic for some of you). On Tuesday, I was spotting even more, to the point I had to wear a pad, and I was also getting cramps exactly like my period cramps. Today, I am still spotting and I realize how gross this sounds, but it's almost slimy spotting, and the whole area down there and my hips and lower stomach have been in pain, like muscle pain. I'm thinking I might have an STI or something because the ex I slept with, had slept with another girl 3 weeks earlier who has a reputation for sleeping around. I would really appreciate any input for what might be wrong Link to comment
This topic is now archived and is closed to further replies.